# SDR USAA2013062400020

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 74,448 hours, 33,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER IS MISSING FROM EMERGENCY LIGHTING ASSY AT SEAT 7L. INSTALLED NEW LENS TO EMERGENCY LIGHTING ASSY AT SEAT 7L.
